Buy Me a Coffee at ko-fi.com

ALLERGIC REACTION TO TYSABRI

by KIZZEY FOSTER
(TERRE HAUTE, INDIANA US)

IF YOU HAD YOUR FIRST INJECTION OF TYSABRI AND HAD AN EXTREME ALLERGIC REACTION TO IT, SHOULD YOU TAKE IT AGAIN?

Comments for ALLERGIC REACTION TO TYSABRI

Average Rating starstarstarstarstar

Click here to add your own comments

Apr 16, 2011
Rating
starstarstarstarstar
Reaction to Tysabri
by: Akrista

Hi Kizzey,

First, please realize that we are not doctors or professionals so any information on this site is just that, for informational purposes only. To get answers to any medical questions or concerns you have, please go to your doctor. And check out our Disclaimer, as well.

With that being said, any time you have an extreme reaction to any medication, I would think twice about taking it again. We call them "red flags" - when something obviously goes wrong" immediately after doing or taking something new.

If you have a "red flag" moment after taking a medication like Tysabri, by all means consider that it might not be the best thing for you. Your body is telling you something.

Even if your doctor's say that it may lessen over time, I'd still thing twice about it. Especially when one of the side-effects is PML (progressive multifocal leukoencephalopathy), a rare viral infection of the brain.

From what I understand, every time you go in to get your injection, you have to sign forms that you understand all the side-effects. Read them to make sure you know what can happen and discuss what you don't understand with your doctor.

It all depends on you. If you don't feel comfortable taking it, don't. If you feel you want to take the risk, then go ahead with it. Just realize that there is a real risk, and you have to deal with that possibility.

The fact that you've already had a reaction to the medication, seems like that would make it more of a risk for you.

Take care,
Akrista




May 02, 2011
Rating
starstarstarstarstar
MEDICINES
by: Candace Harrison

No, I don't believe if you have ANY reaction to any medicine you should not take it again, cause it could make you worse then what you already are!!!!! Be careful with that..

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Do you have a Question? .

Buy Me a Coffee at ko-fi.com

Dear Friends,

"Life in Spite of MS is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com."

We'd also like you to know it doesn't cost one cent more  when you click through the links here on our blog. Not one single penny. And we willl make a little extra cash when you do click through. We'll be ever so appreciative. You also have our word that we'll only link to things that we would use ourselves, (or wish we could have or use.

Sincerely,

Cir & Akrista

You are reading original content written by Akrista or Cir L'Bert of Life in Spite of MS. If you enjoyed reading this blog, please consider following us on Facebook, Twitter, Pinterest, and Instagram. See you there!


Privacy Policy ~ Advertising Policy ~ DisclaimerContact Us ~ About Us

SBI!